PL EN


Preferences help
enabled [disable] Abstract
Number of results
Journal
2010 | 8 | 4 | 542-554
Article title

Degenerate Sklyanin algebras

Authors
Content
Title variants
Languages of publication
EN
Abstracts
EN
New trigonometric and rational solutions of the quantum Yang-Baxter equation (QYBE) are obtained by applying some singular gauge transformations to the known Belavin-Drinfeld elliptic R-matrix for sl(2;?). These solutions are shown to be related to the standard ones by the quasi-Hopf twist. We demonstrate that the quantum algebras arising from these new R-matrices can be obtained as special limits of the Sklyanin algebra. A representation for these algebras by the difference operators is found. The sl(N;?)-case is discussed.
Publisher

Journal
Year
Volume
8
Issue
4
Pages
542-554
Physical description
Dates
published
1 - 8 - 2010
online
22 - 5 - 2010
Contributors
References
  • [1] A. Levin, M. Olshanetsky, A. Zotov, Commun. Math. Phys. 236, 93 (2003) http://dx.doi.org/10.1007/s00220-003-0801-0[Crossref]
  • [2] A. Smirnov, Theor. Math. Phys.+ 151, 1370 (2008) http://dx.doi.org/10.1007/s11232-008-0114-8[Crossref]
  • [3] A. Smirnov, Theor. Math. Phys.+ 158, 300 (2009) http://dx.doi.org/10.1007/s11232-009-0024-4[Crossref]
  • [4] E. K. Sklyanin, Funktsional. Anal. Prilozhen 16, 27 (1982)
  • [5] R. J. Baxter, Ann. Phys.-New York 70, 193 (1972) http://dx.doi.org/10.1016/0003-4916(72)90335-1[Crossref]
  • [6] A. A. Belavin, Nucl. Phys. B 180, 189 (1980) http://dx.doi.org/10.1016/0550-3213(81)90414-4[Crossref]
  • [7] V. G. Drinfeld, Leningrad Mathematical Journal 1, 1419 (1990)
  • [8] A. Stolin, Math. Scand. 69, 56 (1991)
  • [9] Ch. Ohn, Lett. Math. Phys. 25, 85 (1992) http://dx.doi.org/10.1007/BF00398304[Crossref]
  • [10] P. Kulish, A. Stolin, Czech. J. Phys. 47, 123 (1997) http://dx.doi.org/10.1023/A:1022869414679[Crossref]
  • [11] A. Gorsky, A. Zabrodin, arXiv:hep-th/9303026
  • [12] A. Antonov, K. Hasegawa, A. Zabrodin, arXiv:hep-th/9704074
  • [13] E. K. Sklyanin, arXiv:hep-th/9211111
  • [14] L. B. Faddeev, arXiv:hep-th/9605187
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.-psjd-doi-10_2478_s11534-009-0142-5
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.